Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am going on Diane 35 since antibiotics did not completely clear me and neither has anthing else. I have acne on my cheeks and they have never gone away. What are your experiences with diane 35? how bad is the initial breakout? Can I start Diane any day I want and then postpone my period until the end of the pack? Im confused. 

Share this post


Link to post
Share on other sites

Hey Imm not sure abot diane35 but It's pretty close to Yasmin because it's a combination pill. It's my first week on yasmin and I do get a initial breakout. Everyday there is a pimple growing under my skin, but I can keep them at bay. They say if you go on BC you'll get breakouts the first 3 months. But hey, we're probably dealing with acne for a much longer time than 3 months. So it's deff worth the try :) 
and I took mine when I didn't had my period. The doctor told me I could start with it whenever I want to. So I did. (my menses is never on time and I couldn't wait any longer). 

Share this post


Link to post
Share on other sites
On 2/12/2016 at 2:41 PM, fade95 said:

Hey Imm not sure abot diane35 but It's pretty close to Yasmin because it's a combination pill. It's my first week on yasmin and I do get a initial breakout. Everyday there is a pimple growing under my skin, but I can keep them at bay. They say if you go on BC you'll get breakouts the first 3 months. But hey, we're probably dealing with acne for a much longer time than 3 months. So it's deff worth the try :) 
and I took mine when I didn't had my period. The doctor told me I could start with it whenever I want to. So I did. (my menses is never on time and I couldn't wait any longer). 

I'm having an initial breakout right now too!! A bunch of new little pimples coming up. Tell me if your skin improves!! :)
On 2/12/2016 at 5:09 PM, Chloe123 said:

You can start dianne anytime I believe, however a lot of people take it on a Sunday to avoid getting their period on the weekend. I think it's also important to know that you cannot stay on dianne for a long period of time. Doctors will not prescribe it long term, so you may need to switch over some time to another type such as yaz or yasmin.

Oh she never told me about that... so if I get clear skin and have to switch to yaz, will my acne come back in the first few months??

Share this post


Link to post
Share on other sites

Yesss I will, you have to keep me updated too! it's my 11th day and I'm not having any new breakouts but the ''old'' ones from the first week are tough! They wont get smaller ugh. Can't wait to see how my skin looks like in about 3 months :o 
And yes you'll mostly get breakouts if you switch between a pill, because it's something new that your body needs to adjust to (: 

Share this post


Link to post
Share on other sites
7 hours ago, fade95 said:

Yesss I will, you have to keep me updated too! it's my 11th day and I'm not having any new breakouts but the ''old'' ones from the first week are tough! They wont get smaller ugh. Can't wait to see how my skin looks like in about 3 months :o 
And yes you'll mostly get breakouts if you switch between a pill, because it's something new that your body needs to adjust to (: 

I really dont wanna switch lmao but that's way in the future. I can't wait till May either!! I hope your old ones go away soon.  Edited by katy22
I didnt notice that you were on yaz until later

Share this post


Link to post
Share on other sites
On 2/14/2016 at 10:12 PM, katy22 said:
I'm having an initial breakout right now too!! A bunch of new little pimples coming up. Tell me if your skin improves!! :) Oh she never told me about that... so if I get clear skin and have to switch to yaz, will my acne come back in the first few months??
On 2/12/2016 at 9:41 PM, fade95 said:

Hey Imm not sure abot diane35 but It's pretty close to Yasmin because it's a combination pill. It's my first week on yasmin and I do get a initial breakout. Everyday there is a pimple growing under my skin, but I can keep them at bay. They say if you go on BC you'll get breakouts the first 3 months. But hey, we're probably dealing with acne for a much longer time than 3 months. So it's deff worth the try |::) 
and I took mine when I didn't had my period. The doctor told me I could start with it whenever I want to. So I did. (my menses is never on time and I couldn't wait any longer). 

hey i just started Diane35 for 2 weeks now first week my face really got bad but i am at the end of the second week and all my acne is drying up the pimples have gone tiny , i just hope that it only gets better from here . i will keep you updated. 

Share this post


Link to post
Share on other sites

I have been on the generic version of Diane 35 for almost a year now. Previously I was using the implanon (for contraception) and had used that the full 3 years prior to getting it removed and choosing to switch birth control. I had always struggled with problemtatic/ persistent acne and thought that possibly the implanon wasn’t helping with the issue. I started Diane 35 about June or July of last year and I had the WORST breakout I had ever had. My skin got quite bad and even after using if for 6 months I still wasn’t seeing any improvement. It was strange because I didn’t think my acne was due to bacteria since I was always extremely clean and stuck to a consistent routine. I thought that my acne was hormonal but the pill had never shown any signs of clearing my skin. I eventually made an appointment to see a dermatologist and we had decided to give low dosage Accutane a go. I have been taking 10mg a day since late November and my skin has cleared quite a bit. The only reason why I’m staying on Diane 35 is due to using Accutane and preventing pregnancy. I suggest, if you start taking the pill and find that your skin is getting significantly worse or doesn’t show any signs of clearing, give it up and look else where. 

Share this post


Link to post
Share on other sites

Hi guys! I am a 24 y/o Asian woman. My skin definitely improved after 4 months of taking Diane 35!  I didn't see any improvements on the first month but I can feel something is happening with my body. My breasts were swollen even though I just had my period. I'm always hungry and I always feel like I'm gonna have a fever. I checked some forums and they said it's just the body reacting to the hormones, so I waited. Then on the 2nd and 3rd month I was breaking out! For me it wasn't that severe since I already had moderate acne. A few more zits didn't really bother me. I noticed my skin improving about 4 months through Diane 35. My face was glowing!!!!!! My pimples were disappearing one by one including my back acne. I was really happy since the last time I was acne free was back when I was still in high school which was 10 yrs ago!!! I'm on my 6th month now. I still break out a bit before my period (1-3 small pimples) but it's way better than having to deal with a new pimple almost everyday. 

Share this post


Link to post
Share on other sites
On 3/29/2018 at 5:26 PM, rae12255 said:

hey i just started Diane35 for 2 weeks now first week my face really got bad but i am at the end of the second week and all my acne is drying up the pimples have gone tiny , i just hope that it only gets better from here . i will keep you updated. 

Hey did it get better ? I am currently experiencing the same thing 

when did your skin improve ?

 

Share this post


Link to post
Share on other sites

THE MOST LIKELY REASON THAT THE PEOPLE ON THIS THREAD HAVE ACNE WHILE TAKING DIANNE IS THEY HAVE FUNGAL ACNE - NOT ORDINARY ACNE.

BIRTH CONTROL PILLS CAUSE FUNGAL ACNE - I suggest people STOP taking them if that is possible

Fungal acne is caused by taking antibiotics and some other meds, including birth control pills. You can get rid of the fungal acne by doing the following -

1. Buy clotrimazole antifungal cream and apply it to the affected areas 2-3 times a day.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturiers or organic oils to the affected areas.

If you get back to me with answers to the questions below, I can provide targeted information for your situation..

Have you taken antibiotics or other meds. If you have taken antibiotics, which ones ?

Do you have one or more of the following - white coating on your tongue, dandruff, flaking skin, toenail fungus, itchy and/or painful skin, red rash/es, unexplained tiredness, headaches, brain fog", stomach or gut problems, sinus problems.

Dermatologists, and doctors generally, know nothing about fungal acne and similar fungal skin conditions. They will likely prescribe antibiotics and/or steroids, which will make your skin problems worse and worse.

Feel free to get back to me if you have "acne" while on birth control pills or if your acne gets worse when you take birth control pills

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×